On a decay property of solutions to the Haraux-Weissler equation

Reika Fukuizumi*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We give a sufficient condition that non-radial H1-solutions to the Haraux-Weissler equation should belong to the weighted Sobolev space Hρ1(ℝn), where ρ is the weight function exp ( x 2/4). Our result provides, in some sense, a connection between the solutions obtained by ODE method and those by variational approach in the space Hρ1(ℝn).

Original languageEnglish
Pages (from-to)134-142
Number of pages9
JournalJournal of Differential Equations
Issue number1
Publication statusPublished - 2006 Feb 1
Externally publishedYes


  • Decay estimates
  • Haraux-Weissler equation
  • Weighted estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On a decay property of solutions to the Haraux-Weissler equation'. Together they form a unique fingerprint.

Cite this